The evaluation of certain integrals involving products of Hermite polynomials.

From MaRDI portal
Publication:2590980





Direkte Berechnung des Integrals \[ \int\limits_{-\infty}^{+\infty} e^{-x^2} \,H_p(x) \,H_q(x) \,H_r(x) \ldots dx. \] Es wird \(H_n(x)\) durch das Whittakersche Schleifenintegral dargestellt; das entstehende mehrfache Integral läßt sich umordnen und einfach berechnen. Unter allgemeineren Gesichtspunkten sind derartige Integrale schon öfter berechnet worden (vgl. z. B. \textit{A. Erdélyi}, Math. Z. 40 (1936), 693-703; F.~d.~M. 62\(_{\text{I}}\), 418).












This page was built for publication: The evaluation of certain integrals involving products of Hermite polynomials.

Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q2590980)